# SDR TRAX200700012

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 7,284 hours, 4,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT AFT MOTOR PULLEY BRACKET. REPAIRED IAW ALL SRMS.
